Alert archive / Washington / Small Craft Advisories in 2012
Small Craft Advisory 902, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Jan 25, 2012, 11:04 PM PST. It took effect at Jan 26, 2012, 1:00 AM PST. It was in force for 62 min.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2012, 11:04 PM PST (07:04 UTC)
- In effect from
- Jan 26, 2012, 1:00 AM PST
- Expired
- Jan 26, 2012, 2:02 AM PST
- In force
- 62 min
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
990 WHUS76 KSEW 260704 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1104 PM PST WED JAN 25 2012 PZZ150-153-156-170-173-176-261515- /O.UPG.KSEW.SC.Y.0901.000000T0000Z-120126T1800Z/ /O.EXB.KSEW.GL.W.0012.000000T0000Z-120126T0900Z/ /O.NEW.KSEW.SC.Y.0902.120126T0900Z-120126T1800Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1104 PM PST WED JAN 25 2012 ...GALE WARNING IN EFFECT UNTIL 1 AM PST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM PST THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 AM UNTIL 10 AM PST THURSDAY. * SEAS...18 FEET SUBSIDING. * WIND...SOUTH WIND RISING TO 25 TO 35 KNOTS...BECOMING WEST 15 TO 25 KNOTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-261515- /O.CON.KSEW.GL.W.0012.000000T0000Z-120126T2100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1104 PM PST WED JAN 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THURSDAY... * WIND...EAST WIND 15 TO 25 KNOTS TONIGHT...SHIFTING TO WEST AND RISING TO 25 TO 35 KNOTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-261515- /O.CON.KSEW.RB.Y.0004.000000T0000Z-120127T0200Z/ GRAYS HARBOR BAR- 1104 PM PST WED JAN 25 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST THURSDAY... * BAR CONDITIONS...SEVERE...WITH BREAKERS COVERING THE BAR. * COMBINED SEAS...18 FEET TONIGHT...14 FEET THURSDAY. * FIRST EBB...AROUND 630 AM PST THURSDAY MORNING. * SECOND EBB...AROUND 630 PM THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE BAR CONDITIONS ARE DANGEROUS TO MOST CRAFT IN OR NEAR HARBOR ENTRANCES. MARINERS SHOULD CONSIDER AVOIDING THE BAR UNTIL CONDITIONS IMPROVE. && $$ PZZ130-261515- /O.CON.KSEW.SC.Y.0901.000000T0000Z-120126T2100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1104 PM PST WED JAN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THURSDAY... * SEAS...18 FEET. * WIND...EAST WIND 15 TO 25 KNOTS BECOMING SOUTHWEST EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-261515- /O.CON.KSEW.SC.Y.0901.000000T0000Z-120126T1800Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 1104 PM PST WED JAN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... * WIND...SOUTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-261515- /O.CON.KSEW.SC.Y.0901.000000T0000Z-120126T1800Z/ PUGET SOUND AND HOOD CANAL- 1104 PM PST WED JAN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THURSDAY... * WIND...SOUTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-261515- /O.CON.KSEW.SC.Y.0901.000000T0000Z-120126T2100Z/ ADMIRALTY INLET- 1104 PM PST WED JAN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THURSDAY... * WIND...NORTHWEST WIND RISING TO 15 TO 25 KNOTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
785 WHUS76 KSEW 261002 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 202 AM PST THU JAN 26 2012 PZZ150-153-156-170-173-176-261815- /O.UPG.KSEW.SC.Y.0902.000000T0000Z-120126T1800Z/ /O.NEW.KSEW.GL.W.0013.120126T1002Z-120126T1200Z/ /O.EXB.KSEW.SC.Y.0901.120126T1200Z-120127T0200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 202 AM PST THU JAN 26 2012 ...GALE WARNING IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM PST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SEAS...18 FEET SUBSIDING. * WIND...WEST WIND 25 TO 35 KNOTS...EASING TO 15 TO 25 KNOTS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-261815- /O.UPG.KSEW.SC.Y.0901.000000T0000Z-120126T2100Z/ /O.EXA.KSEW.GL.W.0012.000000T0000Z-120126T2100Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 202 AM PST THU JAN 26 2012 ...GALE WARNING IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * SEAS...18 FEET. * WIND...WEST WIND 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ131-132-261815- /O.CON.KSEW.GL.W.0012.000000T0000Z-120126T2100Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 202 AM PST THU JAN 26 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WIND...WEST WIND 25 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ110-261815- /O.EXT.KSEW.RB.Y.0004.000000T0000Z-120127T1200Z/ GRAYS HARBOR BAR- 202 AM PST THU JAN 26 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM PST FRIDAY... * BAR CONDITIONS...SEVERE...WITH BREAKERS COVERING THE BAR. * COMBINED SEAS...18 FEET TONIGHT...14 FEET THURSDAY. * FIRST EBB...AROUND 630 AM PST THURSDAY MORNING. * SECOND EBB...AROUND 630 PM THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE BAR CONDITIONS ARE DANGEROUS TO MOST CRAFT IN OR NEAR HARBOR ENTRANCES. MARINERS SHOULD CONSIDER AVOIDING THE BAR UNTIL CONDITIONS IMPROVE. && $$ PZZ133-261815- /O.EXT.KSEW.SC.Y.0901.000000T0000Z-120127T0200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 202 AM PST THU JAN 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... * WIND...SOUTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-261815- /O.EXT.KSEW.SC.Y.0901.000000T0000Z-120127T0200Z/ PUGET SOUND AND HOOD CANAL- 202 AM PST THU JAN 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... * WIND...SOUTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-261815- /O.EXT.KSEW.SC.Y.0901.000000T0000Z-120127T0200Z/ ADMIRALTY INLET- 202 AM PST THU JAN 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... * WIND...NORTHWEST WIND 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Jan 25, 9:08 PM PST, 1 hour 56 minutes earlier.
Area forecast discussion, Jan 25, 9:08 PM PST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
908 PM PST TUE JAN 24 2012
.SYNOPSIS...A LOW PRESSURE SYSTEM WILL THROUGH WESTERN WASHINGTON
TONIGHT BRINGING RENEWED RAIN AND MOUNTAIN SNOW. SHOWERS WILL BEGIN
TO DECREASE THURSDAY AS A HIGH PRESSURE RIDGE WILL BRING DRY WEATHER
FRIDAY AND SATURDAY. EXPECT A RETURN TO TYPICAL WET JANUARY WEATHER
SUNDAY INTO EARLY NEXT WEEK.
&&
.SHORT TERM...WET AND BREEZY CONDITIONS EXPECTED TONIGHT. A WARM
FRONT IS SPREADING LIGHT PRECIP ACROSS THE CWA THIS EVENING...WITH
MORE SNOW IN THE MOUNTAINS. ONSHORE FLOW WILL INCREASE LATE
TONIGHT AS THE COLD FRONT MOVES INLAND. EXPECT GUSTY SOUTH WINDS
WITH THIS SYSTEM...ESPECIALLY COAST AND NORTH INTERIOR. THE WINTER
WEATHER ADVISORY FOR THE CASCADES LOOKS GOOD SO NO CHANGES THERE.
SWELLS ARE COMING DOWN AND WILL CANCEL THE COASTAL FLOOD ADVISORY
AND COASTAL FLOOD WATCH FOR THE COAST.
ONSHORE FLOW WILL CONTINUE ON THURSDAY WITH SCATTERED
SHOWERS...MAINLY AFFECTING THE CASCADES. HOWEVER THE CENTRAL SOUND
MAY SEE CONVERGENCE ZONE SHOWERS IN THE AFTERNOON. THE NAM12 DOES
NOT SHOW THIS BUT THE UW WRF GFS DOES. SHOWERS WILL BE ISOLATED
DURING THE EVENING HOURS THEN DIMINISH AS HIGH PRES BUILD OVER THE
AREA.
DRY WEATHER IS FORECAST FOR BOTH FRI AND SAT WITH HIGH PRES IN
CONTROL. A WARM FRONT MAY CLIP THE NORTHERN ZONES BUT CHANCES ARE
SMALL. MORNING LOWS WILL DROP BELOW FREEZING ACROSS MOST AREAS.
33
.LONG TERM...PREVIOUS DISCUSSION...MODELS ARE TRENDING TOWARD A
CHANGE IN THE PATTERN SUNDAY OR SUNDAY NIGHT. SOME DIFFERENCES
REMAIN AS TO THE TIMING AND STRENGTH OF THE NEXT SYSTEM TO AFFECT
THE AREA SO I LEFT THE CHANCE POPS INTACT FOR SUNDAY. BEYOND
SUNDAY...A PARADE OF MAINLY WEAK SYSTEMS WILL MOVES ACROSS THE AREA
THROUGH MID WEEK. THESE WILL BE COLDER SYSTEM WITH SNOW LEVELS DOWN
TO 2000 FEET AT TIMES. THIS MEANS MORE SNOW IN THE MOUNTAINS AND
RAIN SHOWERS IN THE LOWLANDS. NOTHING EXTREME APPEARING IN THE
MODELS WHICH IS GOOD NEWS. MERCER
&&
.HYDROLOGY...A FLOOD ADVISORY REMAINS IN EFFECT FOR THE SKOKOMISH
RIVER IN MASON COUNTY. THE RIVER CRESTED EARLY THIS MORNING AND
CONTINUES TO RECEDE. A BURST IN PRECIP MAY FORCE THE RIVER TO RISE
AGAIN SO WILL MONITOR CLOSELY. CURRENT MODELS SHOW AN ADDITION 1
INCH OF QPF IN THE OLYMPICS WHICH WILL KEEP THE SKOKOMISH AT FLOOD
ADVISORY LEVEL THROUGH TOMORROW EVENING.
THE FLOOD THREAT THROUGH THE NEXT 7 DAYS REMAINS LOW. 33
&&
.AVIATION...STRONG MOIST WEST FLOW ALOFT WILL CONTINUE TONIGHT THEN
BECOME MORE WNW ON THURSDAY. A COLD FRONT WILL MOVE ACROSS THE AREA
TONIGHT...WITH RAIN DEVELOPING ALL AREAS. FROPA ON THE COAST WILL BE
AROUND 07Z...AND THROUGH PUGET SOUND AROUND 11Z.
CEILINGS ARE VFR INLAND AND MVFR ON THE COAST. THE MVFR CEILINGS
WILL SPREAD INLAND BY MIDNIGHT. SIGNIFICANT IMPROVEMENT IS LIKELY
THURSDAY AFTERNOON.
KSEA...DISCUSSION ABOVE APPLIES. EXPECT MVFR CEILINGS IN RAIN
ROUGHLY 09Z-18Z THEN IMPROVEMENT. SOUTHERLY WINDS 4-8 KT WILL BECOME
SW 10-15 KT LATE TONIGHT. CHB
&&
.MARINE...WINDS HAVE DIMINISHED BUT A COLD FRONT WILL MOVE THROUGH
THE AREA TONIGHT...INCREASING WINDS AGAIN TO SMALL CRAFT ADVISORY
STRENGTH OVER MOST WATERS. GALE FORCE WESTERLIES ARE FORECAST TO
DEVELOP IN THE STRAIT BEHIND THE FRONT LATE TONIGHT.
A SURFACE HIGH BUILDS INLAND OVER THE AREA BY LATE THURSDAY NIGHT
FOR MUCH WEAKER WINDS. SMALL CRAFT ADVISORY STRENGTH WEST WINDS IN
THE STRAIT WILL SLOWLY WIND DOWN THURSDAY AS THE POST-FRONTAL
ONSHORE FLOW WEAKENS.
ANOTHER SYSTEM ARRIVES OVER THE WEEKEND ACCORDING TO THE 12Z
GFS/ECMWF SOLUTIONS.
LARGE WESTERLY SWELL PEAKED ALONG THE COAST THIS AFTERNOON AND THE
SWELL IS LIKELY TO GRADUALLY SUBSIDE TONIGHT THROUGH THURSDAY NIGHT.
WILL PROBABLY END THE HIGH SURF ADVISORY SHORTLY. THE COASTAL FLOOD
WATCH FOR THE LA PUSH JETTY PROBLEM WILL BE ALLOWED TO EXPIRE AS
PLANNED LATE TONIGHT. CHB
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER WEATHER ADVISORY CASCADES.
FLOOD WATCHES AND/OR WARNINGS FOR PORTIONS OF THE FORECAST
AREA.
PZ...GALE WARNING CENTRAL AND EAST STRAIT.
SMALL CRAFT ADVISORY ALL OTHER WATERS.
SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.
WWW.WEATHER.GOV/SEATTLEThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 4:18 PM PST | Gale Warning | SEW | 22 hr | |
| Jan 25, 4:26 PM PST | River Flood Advisory | SEW | Mason | 37 hr |
| Jan 26, 2:02 AM PST | Gale Warning | SEW | 78 min | |
| Jan 26, 3:20 AM PST | Gale Warning | SEW | 11 hr | |
| Jan 26, 3:20 AM PST | Storm Warning | SEW | 4 hr | |
| Jan 26, 4:03 AM PST | Small Craft Advisory | SEW | 10 hr | |
| Jan 26, 4:56 AM PST | High Wind Warning | SEW | 5 hr | |
| Jan 26, 5:04 AM PST | Coastal Flood Statement | SEW | 5 hr | |
| Jan 26, 2:06 PM PST | Small Craft Advisory | SEW | 10 hr | |
| Jan 26, 2:06 PM PST | Small Craft Advisory for Hazardous Seas | SEW | 37 hr |
Nearby
Small Craft Advisories in Washington, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.